# SDR 95ZZZX4420

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N712AL
- Make and model: Skrsky S76A
- Aircraft serial: 760280
- System (JASC): 7603 · Power Lever
- Part: N1 Cable
- Part number: 7630101910107
- Condition: Broken
- Location: Throttle Lever
- Part time: 11,832 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETION OF THE ENGINE WASH, ATTEMPTED TO START NR 1 ENGINE FOR A DRYING RUN.  THE ENGINE WOULD NOT LIGHT-OFF AND THE THROTTLE LEVER WAS STUCK IN THE FLIGHT POSITION.  NR 1 THROTTLE CABLE WAS INSPECTED AND FOUND BROKEN APPROXIMATELY 3.50 INCHES FROM THE POINT WHERE THE SHAFT ATTACHES TO THE FLEX PORTION OF THE INTERNAL CABLE.  THIS BREAK WAS AT THE FUEL CONTROL END OF THE CABLE.
